Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I have migraine for over two weeks. Do i need medical attention ?

Hi, I am a worried 24 yr old. I have had migraines for over two weeks now constantly,no painkillers eased it at all. I have no history of migraines and no medication i m on has those side -effects. 2 nights ago blood came out my left nostril ,then last night blood came out my right nostril....not much! ps,i have not injured my head or anything. Please help me,should I go see someone??
Asked On : Mon, 28 Feb 2011
Answers:  3 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello dear, pls dont take ur problem lightly. to me it does not look like migraine . It looks as if u have some central nervous system disorder. Kindly visit a neurologist.
Answered: Mon, 28 Feb 2011
I find this answer helpful
Homeopath Dr. Gaurav Kackar's  Response
welcome health care magic forum,
yes the pain of the migraine (or as an effect of migraine medication) could cause an increase in blood pressure can cause nosebleeds.
Hypertension can also cause some nasty headaches and also causes nosebleeds.

So it is better you should switch to Homeopathy, which is the best treatment for migraine and has no side effects, painkillers may give you some reief but that too temporary only.

For more info mail us at or visit us at
Answered: Thu, 3 Mar 2011
I find this answer helpful
  User's Response
1. you may try ayurvedic pill shirashooladri vajra ras 1-1-1 or
2. Better drink DNA Noni herbal fruit juice, 10 ml twice a day on empty stomach diluted in water. During the day, drink about 2 to 3 liters plain water to flush out toxins from the body. Drink Noni for about 4 to 6 months for better results. For more details, log in to or send me a mail to
Answered: Sat, 5 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor